Weakness in thighs

I have been diaganosed with sle lupus and my thighs are the wort too.I had a muscle biopsy b4 I was diagnosed and it showed nothing but my knees are weaki also they always buckle under me so I walk with George my stick.I don't believe I'm vit. d deficient because I take 1000mg per day .But I sweat like no ones business and I have trouble breathing sort of:i snort now and grunt to get air.

I also have the leg weakness. When it’s bad, I can just fall over. I have not had a muscle biopsy, but I have had a full nerve testing. After much debate, it has been decided that the root of the problem is somewhere in my back. I recently had what seemed like a million X-rays at different angles. Waiting on results now.

I too have knees that buckle and thigh muscle weakness. Labs are all in good range. No answers I hope you get further then I did. Good luck

Are you on a high dose of steroids? When I was I had extreme muscle loss in my thighs. I take 6000 iu of Vit D a day, plus get another 800 in my calcium.Hope it gets better soon.

I have pain and weakness in my thighs. I guess my arms are weak to. I take a small dose of steroids everyday. I have primary autoimmune Addisons along with lupus/sjogrens. But they don’t know why I have muscle loss with very bad pain. My inflammatory markers are good?

Have they ruled out fibromyalgia?



delia quintanilla said:

Have they ruled out fibromyalgia?

To all those reporting weakness in the thighs, just a reminder that if you are taking cholesterol medication such as Lipitor, etc, or even Red Yeast Rice, you need to make sure that the problem isn't being caused by the cholesterol medication. I suffered terrible aching and weakness in the muscles of both thighs, along with generalized weakness and a sense of exhaustion that was overwhelming. My urine by dipstick was positive for globin, but microscopy showed no red blood cells. This means that the globin was not hemoglobin (from the presence of blood), but rather myoglobin (from the breakdown of muscle). All I was taking for cholesterol control was Red Yeast Rice! Turns out that there is a connection between Red Yeast Rice and Lipitor! Who knew? I thought it was the safer alternative, since it was "natural"! The weakness and aching and much of the exhaustion went away a few weeks after I stopped taking the stuff. Just passing on a tip from my own experience. Good luck.